Ideal-simple semirings. III
Acta Universitatis Carolinae. Mathematica et Physica, Tome 53 (2012) no. 2, pp. 31-46
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2012_53_2_a4,
author = {Kepka, Tom\'a\v{s} and N\v{e}mec, Petr},
title = {Ideal-simple semirings. {III}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {31--46},
year = {2012},
volume = {53},
number = {2},
mrnumber = {3099639},
zbl = {1277.16038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2012_53_2_a4/}
}
Kepka, Tomáš; Němec, Petr. Ideal-simple semirings. III. Acta Universitatis Carolinae. Mathematica et Physica, Tome 53 (2012) no. 2, pp. 31-46. http://geodesic.mathdoc.fr/item/AUCMP_2012_53_2_a4/